# SDR SWAA2024110548972

- Difficulty date: October 15, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACKS ON R1 DOOR STUB FRAME INNER SURFACE; ONE ABOVE SEAL DEPRESSOR BS295+4 WL266 L: 0.8'; ONE EXTENDING FROM AFT EDGE BS295+5 WL266 L: 0.2'<[01] DO NOT INSTALL NEW PART; SEE INCOMPLETE SUB-STEP 4 FOR 'FINISH COAT' APPLICATION.;[02] PARTIAL SUB-STEP 4 VERIFIED; OK TO INSTALL PAINTED FRAME.;[03] REMOVED DAMAGED STUB FRAME AND INSTALLED NEW UPPER STUB FRAME ON R1 DOOR P/N 141A8370U13 I.A.W. SRM 51-40-02-0G-0; DWG# 141A8370 REV. D;[04] VERIFIED RII CORRECTIVE ACTION ITEM 3; CARD COMPLETE
